MathSciNet Relay Station
MathSciNet bibliographic data
MR2287896 35J55 (35B05 35B40 35J60 35K50 35Q80 92D25)
Ko, Wonlyul; Ryu, Kimun Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a prey refuge. J. Differential Equations 231 (2006), no. 2, 534–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement